Growth Series of Finite Extensions of ...n are Rational.
Inventiones mathematicae, Tome 73 (1983), pp. 251-270
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1983__73_143046,
author = {M. Benson},
title = {Growth {Series} of {Finite} {Extensions} of ...n are {Rational.}},
journal = {Inventiones mathematicae},
pages = {251--270},
year = {1983},
volume = {73},
zbl = {0498.20022},
url = {http://geodesic.mathdoc.fr/item/IM_1983__73_143046/}
}
M. Benson. Growth Series of Finite Extensions of ...n are Rational.. Inventiones mathematicae, Tome 73 (1983), pp. 251-270. http://geodesic.mathdoc.fr/item/IM_1983__73_143046/